# SDR IPXA2019061983420

- Difficulty date: May 24, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB303332
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING LOWER L/E PANEL 615DB HAS TOOLING MARKS AROUND FASTENER HOLES.REPAIRED DAMAGED R/H WING L/E PANEL 615DB IAW VT-SAA EA 011-5730-01-A7798 REV. IR AND UPS EO MD11-5720-72921-A. (MINOR)
